# SDR RAAA98B2011

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fitting
- Part number: 65176731
- Condition: Cracked
- Location: Bs 351.2
- Part time: 57,463 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NLG CHANGE AND ACCOMPLISHMENT OF CPCP TASK CARD C32-131-01 FOUND 2.1 INCH CRACK THROUGH DRAG BRACE SUPPORT FITTING INTERCOSTAL RADIUS.  CHANGED DRAG BRACE SUPPORT FITTING PER S/B 727 53-69, REV 2 M-54 NR 1.
